# SDR UIEA2019010400016

- Difficulty date: January 1, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,556 hours, 20,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 12090
- Condition: Unwanted Deploy
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INERTIA REEL DEPLOYED DURING TAKEOFF ROLL.( REMOVED AND REPLACED INERTIA REEL AT POSITION B IAW AMM 25-61-01. ).
